References

  1. Amano K. On 2-stage euclidean ring and Laurent series. Bull. Fac. Gen. Ed. Gifu Univ. 1986, 22, 83-86.
  2. Cooke G. E. A weakening of the euclidean property for integral domains and applications to algebraic number theory. I. J. Reine Angew. Math. 1976, 282, 133-156.
  3. Dress F. Stathmes euclidiens et series formelles. Acta Arith. 1971, 19, 261-265.
  4. Ruitenberg W. Products of idempotent matrices over Hermite domains. Semigroup Forum 1993, 46 (1), 371-378. doi: 10.1007/BF02573579
  5. Salce L., Zanardo P. Products of elementary and idempotent matrices over integral domains. Linear Algebra Appl. 2014, 452, 130-152. doi: 10.1016/j.laa.2014.03.042
  6. Samuel P. About Euclidean Rings. J. Algebra 1971, 19, 282-301.
  7. Zabavskii B.V., Romaniv O.M. Noncommutative rings with elementary reduction of matrices. Visn. Lviv Univ. 1998, 49, 16-20.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.